Alert archive / Mississippi / Tornado Warnings in 2024

Tornado Warning 33, NWS Jackson, MS

December 28, 20244 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Dec 28, 2024, 6:11 PM CST for 4 counties in Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2024, 6:11 PM CST (00:11 UTC)
Expired
Dec 28, 2024, 7:01 PM CST
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Copiah County, MS, Lawrence County, MS, Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 6:24 PM CSTTORNADO3 Nw Shivers, MSAn EF-1 tornado touched down along Walt Lee Road and moved north-northeast on the western side of Pinola. It snapped and uprooted trees along its path. It crossed MS Highway 472 and MS Highway 28, and this lifted as it crossed Jupiter Road. Length 4.33, width
Dec 28, 6:25 PM CSTTORNADO4 Ese Union, MSTDS on cr 472.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2024-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2024-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
591 m²/s²
Significant tornado parameter
2.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WFUS54 KJAN 290011
TORJAN
MSC029-077-121-127-290115-
/O.NEW.KJAN.TO.W.0033.241229T0011Z-241229T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
611 PM CST Sat Dec 28 2024

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  South central Rankin County in central Mississippi...
  Simpson County in central Mississippi...
  Northeastern Lawrence County in south central Mississippi...
  Southeastern Copiah County in central Mississippi...

* Until 715 PM CST.

* At 611 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Oma, or 9 miles north of Monticello, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Hebron, Shivers, and Rockport around 615 PM CST.
  Pinola and Union around 620 PM CST.
  Mendenhall around 630 PM CST.
  Sanatorium and D'Lo around 635 PM CST.
  Magee and Martinville around 640 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3173 9021 3182 9018 3213 8988 3199 8965
      3193 8965 3176 8994 3176 8997 3174 8997
      3166 9011
TIME...MOT...LOC 0011Z 222DEG 38KT 3169 9011 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
5 follow-up statements
202 
WWUS54 KJAN 290025
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
625 PM CST Sat Dec 28 2024

MSC029-077-290034-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Lawrence MS-Copiah MS-
625 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE AND SOUTHEASTERN
COPIAH COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central and
south central Mississippi.

&&

LAT...LON 3182 9014 3183 9013 3183 9014 3184 9016
      3185 9014 3186 9014 3213 8988 3199 8965
      3193 8965 3176 8994 3176 9009
TIME...MOT...LOC 0024Z 222DEG 38KT 3180 8999 

$$

MSC121-127-290115-
/O.CON.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Rankin MS-Simpson MS-
625 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTH
CENTRAL RANKIN AND SIMPSON COUNTIES...

At 624 PM CST, a severe thunderstorm capable of producing a tornado
was located over Shivers, or 13 miles southwest of Mendenhall, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pinola and Mendenhall around 630 PM CST.
  Sanatorium and D'Lo around 635 PM CST.
  Magee and Martinville around 640 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 9014 3183 9013 3183 9014 3184 9016
      3185 9014 3186 9014 3213 8988 3199 8965
      3193 8965 3176 8994 3176 9009
TIME...MOT...LOC 0024Z 222DEG 38KT 3180 8999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
707 
WWUS54 KJAN 290029
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
629 PM CST Sat Dec 28 2024

MSC121-127-290115-
/O.CON.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Rankin MS-Simpson MS-
629 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTH
CENTRAL RANKIN AND SIMPSON COUNTIES...

At 628 PM CST, a confirmed tornado was located over Pinola, or 9
miles southwest of Mendenhall, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Sanatorium, D'Lo, Mendenhall, and Magee around 635 PM CST.
  Martinville around 640 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3182 9014 3183 9013 3183 9014 3184 9016
      3185 9014 3186 9014 3213 8988 3199 8965
      3193 8965 3176 8994 3176 9007
TIME...MOT...LOC 0028Z 222DEG 38KT 3184 8995 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

86
020 
WWUS54 KJAN 290039
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
639 PM CST Sat Dec 28 2024

MSC121-127-290115-
/O.CON.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Rankin MS-Simpson MS-
639 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTH
CENTRAL RANKIN AND NORTHEASTERN SIMPSON COUNTIES...

At 639 PM CST, a confirmed tornado was located over Mendenhall,
moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Rankin and northeastern Simpson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3213 8988 3202 8970 3185 8993 3199 9001
TIME...MOT...LOC 0039Z 222DEG 38KT 3193 8985 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

86
446 
WWUS54 KJAN 290049
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
649 PM CST Sat Dec 28 2024

MSC121-290059-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Rankin MS-
649 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL RANKIN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.

&&

LAT...LON 3201 8990 3205 8988 3205 8976 3204 8974
      3197 8985
TIME...MOT...LOC 0049Z 222DEG 38KT 3201 8976 

$$

MSC127-290115-
/O.CON.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Simpson MS-
649 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR NORTH
CENTRAL SIMPSON COUNTY...

At 649 PM CST, a severe thunderstorm capable of producing a tornado
was located over Martinville, or 7 miles northeast of Mendenhall,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Simpson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3201 8990 3205 8988 3205 8976 3204 8974
      3197 8985
TIME...MOT...LOC 0049Z 222DEG 38KT 3201 8976 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

86
137 
WWUS54 KJAN 290101
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
701 PM CST Sat Dec 28 2024

MSC127-290110-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-241229T0115Z/
Simpson MS-
701 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTH CENTRAL SIMPSON COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.

&&

LAT...LON 3201 8990 3205 8988 3205 8976 3204 8974
      3197 8985
TIME...MOT...LOC 0058Z 222DEG 38KT 3210 8966 

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:14 PM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 28, 3:14 PM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
314 PM CST Sat Dec 28 2024

...New DISCUSSION...

.DISCUSSION...
Issued at 313 PM CST Sat Dec 28 2024

Tonight: A significant severe weather event is still likely later
this afternoon and this evening. The Tornado Watch for I-55 and east
will be allowed to expire at 3PM as the convection earlier today has
somewhat stabilized the area there. The new PDS Tornado Watch to the
west of I-55 is in effect until 9 PM. Not a lot has changed in the
thinking from this morning. Damaging winds up to 80mph, Tornadoes;
some strong and long track, and hail up to golfball size will all be
possible with the storms. In addition, due to antecedent conditions
two to four inches of rain in a short amount of time will be
possible leading to localized flash flooding, especially over urban
and poor drainage areas.

Mid afternoon water vapor imagery/RAP analysis showed a potent
shortwave trough over central Oklahoma and north central Texas.
Moisture and instability will continue to increase over our CWA ahead
of this approaching feature. A stout speed max will rotate around
the base of the shortwave trough and across our CWA helping to
increase severe storm potential. This is expected to result in
numerous severe storm damage leading to widespread power outages
this evening. The potential for severe storms should be winding down
over east Mississippi by midnight but there will be the chance for
rain over east Mississippi until the cold front shifts into Alabama.
/22/

Sunday through next week (Friday)...

In the wake of the severe weather event today, a mostly quiet long
term period can be expected through the early to mid portion of the
period. Longwave trough/frontal zone will be shifting off to the
east, with sfc ridging & drier air building back in into late
weekend through early next week. This pattern will support
seasonably warm pattern Sunday into early next week. Highs & lows
during this period will be some 8-15F above (highs of 63-72F & lows
44-48F Monday morning & 45-54F Tuesday morning). A fast moving
shortwave trough/sfc low & frontal system will drive in potential
gusty winds on Tuesday but no concerns for storms as PWs will remain
too low for convection. If moisture can be on the uptick, this would
need to be monitored. In the wake of this frontal zone, a cold
1030mb sfc high will dive down out of the Plains into the Gulf
Coast, ushering in near to seasonably cool temperatures. Highs &
lows in the Wednesday to Friday timeframe will be some 2-5F below
(highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday
& Friday mornings with coldest north of Hwy 84 Thursday & northeast
half Friday morning). Widespread frost/freeze looks likely during
this timeframe. /DC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1149 AM CST Sat Dec 28 2024

Still looking at a rough day in aviation later this afternoon with a
mixture of VFR/IFR/LIFR ceilings across multiple TAF sites. Current
radar scans are still showing SHRA & TSRA east of the I-55 corridor.
The fog is continuing to clear and ceilings are still lifting in
southern & central areas in MVFR with several spots lifting to VFR.
The main line of storms will arrive in the late afternoon to early
evening hours & should clear the area shortly after midnight.
Expect some gustier winds as well in any storms & preceding
convection. A wind shift is expected in the wake of the front to
the WNW. In the wake of the front, there is potential for another
round of stratus & fog to return after 29/04-10Z Sunday. Flight
categories of IFR to even as low as VLIFR are psbl, especially for
central to southern TAF sites. Conditions will start to clear to
MVFR/VFR conditions by 16Z Sunday with VFR conditions prevailing
across the forecast area by 18Z Sunday. /SAS/DC/CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       54  67  47  71 / 100   0   0   0
Meridian      53  67  45  69 / 100   0   0   0
Vicksburg     51  67  47  72 /  90   0   0   0
Hattiesburg   56  70  46  71 /  90   0   0   0
Natchez       53  67  49  71 /  90   0   0   0
Greenville    52  64  47  67 / 100   0   0   0
Greenwood     53  66  47  70 / 100   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

22/DC/CR

In the hours before

Special weather statement, Dec 28, 4:16 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CST Sat Dec 28 2024

ARZ075-LAZ007>009-MSZ034-040-282315-
Chicot AR-Morehouse LA-East Carroll LA-West Carroll LA-Washington MS-
Issaquena MS-
416 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHICOT COUNTY...
NORTHEASTERN MOREHOUSE...NORTHEASTERN EAST CARROLL AND NORTHERN WEST
CARROLL PARISHES...SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA
COUNTIES THROUGH 515 PM CST...

At 415 PM CST, Doppler radar was tracking a strong thunderstorm over
Goodwill, or 10 miles southwest of Oak Grove, moving northeast at 35
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Oak Grove and Forest around 420 PM CST.
  Shelburn around 435 PM CST.
  Gassoway, Millikin, and Kilbourne around 440 PM CST.
  Glen Allan around 500 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Arkansas...northeastern Louisiana...and northwestern and west central
Mississippi.

&&

LAT...LON 3301 9154 3301 9146 3316 9146 3320 9144
      3331 9089 3295 9092 3267 9171
TIME...MOT...LOC 2215Z 233DEG 31KT 3277 9153

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AJ
Local storm report, Dec 28, 4:19 PM CST, 1 hour 52 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Jackson MS
419 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     Hail             Dermott                 33.53N 91.44W
12/28/2024  M1.25 Inch       Chicot             AR   Fire Dept/Rescue

            Corrects previous tornado report from
            Dermott. 1.25inch hail has been reported via
            fire department on slack with pictures of a
            handful of about 1.25in hail.

&&

OAJ
Local storm report, Dec 28, 4:42 PM CST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
442 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     Tornado          6 ESE Bude              31.42N 90.77W
12/28/2024                   Franklin           MS   Storm Chaser

            *** 1 INJ ***
            Citizen trapped in a house on Berrytown Cir.
            1 injury reported.

&&

OAJ
Local storm report, Dec 28, 5:13 PM CST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
513 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     Tstm Wnd Dmg     1 S Chickasaw           32.95N 91.33W
12/28/2024                   West Carroll       LA   Law Enforcement

            A tree was reported down near Hwy 17 north
            of Oak Grove. Hail was also reported.

&&

CR
Local storm report, Dec 28, 5:16 PM CST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
516 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     5 N Delhi               32.52N 91.50W
12/28/2024                   Richland           LA   Law Enforcement

            Multiple power lines were blown down near
            Hwy 17 north of Delhi.

&&

CR
Local storm report, Dec 28, 5:18 PM CST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
518 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tornado          2 WNW Loyd Star         31.63N 90.59W
12/28/2024                   Lincoln            MS   Emergency Mngr

            Trees were blown down on roads in Lincoln
            County.

&&

CR

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:02 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo73 min
Dec 28, 6:11 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln64 min
Dec 28, 6:13 PM CSTTornado WarningJANHinds, Issaquena, Madison, Warren, Yazoo62 min
Dec 28, 6:16 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln44 min
Dec 28, 6:30 PM CSTTornado WarningJANHinds, Madison, Yazoo60 min
Dec 28, 6:36 PM CSTTornado WarningJANCopiah, Lawrence, Lincoln39 min
Dec 28, 6:37 PM CSTTornado WarningJANCopiah, Hinds, Rankin55 min
Dec 28, 6:49 PM CSTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo56 min
Dec 28, 6:58 PM CSTTornado WarningJANJefferson Davis, Lawrence, Rankin, Simpson62 min
Dec 28, 7:00 PM CSTTornado WarningJANAttala, Carroll, Holmes, Yazoo60 min
Dec 28, 7:08 PM CSTTornado WarningJANAttala, Leake, Madison67 min
Dec 28, 7:17 PM CSTTornado WarningJANSimpson, Smith58 min
Dec 28, 7:17 PM CSTTornado WarningJANLeake, Rankin, Scott58 min
Dec 28, 7:27 PM CSTTornado WarningJANCovington, Jefferson Davis63 min
Dec 28, 7:31 PM CSTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster59 min
Dec 28, 7:34 PM CSTTornado WarningJANAttala, Choctaw, Montgomery56 min
Dec 28, 7:37 PM CSTSevere Thunderstorm WarningJANLamar, Marion53 min
Dec 28, 7:56 PM CSTTornado WarningJANJasper, Newton, Scott, Smith64 min
Dec 28, 7:56 PM CSTTornado WarningJANChoctaw, Neshoba, Winston49 min
Dec 28, 8:09 PM CSTSevere Thunderstorm WarningJANJones66 min
Dec 28, 8:13 PM CSTTornado WarningJANJones62 min
Dec 28, 8:21 PM CSTSevere Thunderstorm WarningJANForrest54 min
Dec 28, 8:27 PM CSTTornado WarningJANClay, Oktibbeha42 min
Dec 28, 8:31 PM CSTTornado WarningJANClarke, Kemper, Lauderdale, Neshoba59 min
Dec 28, 8:37 PM CSTTornado WarningJANNoxubee53 min
Dec 28, 8:48 PM CSTSevere Thunderstorm WarningJANLowndes42 min
Dec 29, 10:57 AM CSTRiver Flood WarningJANSunflower9 days

Nearby

Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.